Blow-up directions for quasilinear parabolic equations

Yukihiro Seki, Noriaki Umeda, Ryuichi Suzuki

研究成果: ジャーナルへの寄稿記事

18 引用 (Scopus)

抄録

We consider the Cauchy problem for quasilinear parabolic equations u = Δ φ (u) + f(u), with the bounded non-negative initial data u0(x) (u0(x) ≢ 0), where f(ξ) is a positive function in ξ > 0 satisfying a blow-up condition ∫1 1/f(ξ) dξ < ∞. We study blow-up of non-negative solutions with the least blow-up time, i.e. the time coinciding with the blow-up time of a solution of the corresponding ordinary differential equation dv/dt = f(v) with the initial data ||u0|| • ∞ (ℝN) > 0. Such a blow-up solution blows up at space infinity in some direction (directional blow-up) and this direction is called a blow-up direction. We give a sufficient condition on u0 for directional blow-up. Moreover, we completely characterize blow-up directions by the profile of the initial data, which gives a sufficient and necessary condition on u_0 for blow-up with the least blow-up time, provided that f(ξ) grows more rapidly than φ(ξ).

元の言語英語
ページ(範囲)379-405
ページ数27
ジャーナルProceedings of the Royal Society of Edinburgh Section A: Mathematics
138
発行部数2
DOI
出版物ステータス出版済み - 4 1 2008
外部発表Yes

Fingerprint

Quasilinear Parabolic Equations
Blow-up
Blow-up Time
Blow-up Solution
Sufficient Conditions
Cauchy Problem
Non-negative
Infinity
Necessary Conditions

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Blow-up directions for quasilinear parabolic equations. / Seki, Yukihiro; Umeda, Noriaki; Suzuki, Ryuichi.

:: Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 巻 138, 番号 2, 01.04.2008, p. 379-405.

研究成果: ジャーナルへの寄稿記事

Seki, Yukihiro ; Umeda, Noriaki ; Suzuki, Ryuichi. / Blow-up directions for quasilinear parabolic equations. :: Proceedings of the Royal Society of Edinburgh Section A: Mathematics. 2008 ; 巻 138, 番号 2. pp. 379-405.
@article{f2ed7a72e0d34101b5c7eb6461112796,
title = "Blow-up directions for quasilinear parabolic equations",
abstract = "We consider the Cauchy problem for quasilinear parabolic equations u • = Δ φ (u) + f(u), with the bounded non-negative initial data u0(x) (u0(x) ≢ 0), where f(ξ) is a positive function in ξ > 0 satisfying a blow-up condition ∫1∞ 1/f(ξ) dξ < ∞. We study blow-up of non-negative solutions with the least blow-up time, i.e. the time coinciding with the blow-up time of a solution of the corresponding ordinary differential equation dv/dt = f(v) with the initial data ||u0|| • ∞ (ℝN) > 0. Such a blow-up solution blows up at space infinity in some direction (directional blow-up) and this direction is called a blow-up direction. We give a sufficient condition on u0 for directional blow-up. Moreover, we completely characterize blow-up directions by the profile of the initial data, which gives a sufficient and necessary condition on u_0 for blow-up with the least blow-up time, provided that f(ξ) grows more rapidly than φ(ξ).",
author = "Yukihiro Seki and Noriaki Umeda and Ryuichi Suzuki",
year = "2008",
month = "4",
day = "1",
doi = "10.1017/S0308210506000801",
language = "English",
volume = "138",
pages = "379--405",
journal = "Proceedings of the Royal Society of Edinburgh Section A: Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",
number = "2",

}

TY - JOUR

T1 - Blow-up directions for quasilinear parabolic equations

AU - Seki, Yukihiro

AU - Umeda, Noriaki

AU - Suzuki, Ryuichi

PY - 2008/4/1

Y1 - 2008/4/1

N2 - We consider the Cauchy problem for quasilinear parabolic equations u • = Δ φ (u) + f(u), with the bounded non-negative initial data u0(x) (u0(x) ≢ 0), where f(ξ) is a positive function in ξ > 0 satisfying a blow-up condition ∫1∞ 1/f(ξ) dξ < ∞. We study blow-up of non-negative solutions with the least blow-up time, i.e. the time coinciding with the blow-up time of a solution of the corresponding ordinary differential equation dv/dt = f(v) with the initial data ||u0|| • ∞ (ℝN) > 0. Such a blow-up solution blows up at space infinity in some direction (directional blow-up) and this direction is called a blow-up direction. We give a sufficient condition on u0 for directional blow-up. Moreover, we completely characterize blow-up directions by the profile of the initial data, which gives a sufficient and necessary condition on u_0 for blow-up with the least blow-up time, provided that f(ξ) grows more rapidly than φ(ξ).

AB - We consider the Cauchy problem for quasilinear parabolic equations u • = Δ φ (u) + f(u), with the bounded non-negative initial data u0(x) (u0(x) ≢ 0), where f(ξ) is a positive function in ξ > 0 satisfying a blow-up condition ∫1∞ 1/f(ξ) dξ < ∞. We study blow-up of non-negative solutions with the least blow-up time, i.e. the time coinciding with the blow-up time of a solution of the corresponding ordinary differential equation dv/dt = f(v) with the initial data ||u0|| • ∞ (ℝN) > 0. Such a blow-up solution blows up at space infinity in some direction (directional blow-up) and this direction is called a blow-up direction. We give a sufficient condition on u0 for directional blow-up. Moreover, we completely characterize blow-up directions by the profile of the initial data, which gives a sufficient and necessary condition on u_0 for blow-up with the least blow-up time, provided that f(ξ) grows more rapidly than φ(ξ).

UR - http://www.scopus.com/inward/record.url?scp=48849110801&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=48849110801&partnerID=8YFLogxK

U2 - 10.1017/S0308210506000801

DO - 10.1017/S0308210506000801

M3 - Article

AN - SCOPUS:48849110801

VL - 138

SP - 379

EP - 405

JO - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

SN - 0308-2105

IS - 2

ER -